# SDR CALA9700342

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT FLOOR TRACK LIGHTING INOPERATIVE FROM ROWS 1 TO 7.  A BLOWN FUSE WAS FOUND IN FORWARD BATTERY CHARGER.  THE FUSE WAS REMOVED AND REPLACED.  SHORTED WIRING WAS ALSO FOUND AT ROW 5. THE WIRING WAS REPAIRED AND OPERATION OF THE EMERGENCY LIGHTS WAS RESTORED.
